... 900 mg a day for this with other medications. I'm falling down all the time with no dizziness or other similar symptoms. I never feel tired or "out of it.." What is going on? I'm scared now for the first time.
Callalily; Please do just as Jamie said; Have the doctor reevaluate you and your condition, As we age sometimes dose's need to be changed, Or something else could be going on, So it would be good for you to get in and have a check up let the doctor know what is going on and have some blood test taken. In the meantime be very careful getting up and down from a lying or sitting position. And try not to worry about it.This well not help until you have a complete check up and be very honest about what is going on with you. Chuck1957
hI, LOVELY LADY. I, TOO, AM A 75 YEAR OLD WOMAN WHO HAS HAD DEPRESSION AND ANXIETY FOR YEARS.
I TAKE MEDICATIONS THAT WORK!!! THANK HEAVEN.
I WAS PUT ON GABAPENTIN (600 MG/DAY) FOR AN AUTOIMMUNE DISEASE. THE LONGER I WAS ON IT THE
WORSE MY SHORT TERM MEMORY BECAME. ALSO, I HAD SOME HORRIBLE, TERRIBLE FALLS. I WOULD
SUGGEST TO YOU THAT YOU CALL YOUR DOCTOR AND TELL HIM WHAT'S HAPPENING AND FIND OUT THE
RIGHT WAY TO GET OFF OF GABAPENTIN. I DID, AND I HAVEN'T HAD A FALL SINCE JANUARY. YOU DON'T HAVE
TO FEEL DIZZY - YOU CAN JUST SIMPLY TURN AROUND AND YOU CAN FALL. I HOPE MY STORY HAS BEEN A
HELP FOR YOU AND MAKES YOU FEEL BETTER ABOUT WHAT COULD BE WRONG WITH YOU. ANYWAY, SEE
YOUR DOCTOR FOR A CHECKUP JUST TO BE SURE. I DON'T SEE, IN YOUR DESCRIPTION OF SYMPTOMS
AS TO WHY YOU ARE TAKING GABAPENTIN IN THE FIRST PLACE. GOD BLESS YOU AND GOOD LUCK. LET US
KNOW HOW YOU MAKE OUT.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2012 • 3 answers
95 year old dad has been taking Gabapentin 300 mg in am and 600 mg at bedtime for many years for leg
Posted 1 Apr 2013 • 1 answer
Posted 13 Nov 2014 • 3 answers
Posted 20 Sep 2015 • 3 answers
Posted 15 Oct 2015 • 7 answers